# SDR ZESA2016020301

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N267BW
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9192
- Aircraft time: 2,324 hours, 1,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 4,251 hours, 693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PILOTS NOTICED THAT THE RT ENG AIR-CONDITIONING PACK WAS ILLUMINATED IN WHITE RATHER THAN GREEN INDICATION.  THEY TRIED TO RESET THE PRV & IT REMAINED WHITE, OFF.  THE SYS WAS ABLE TO BE PUT ON MEL BUT THE DECISION WAS MADE TO GO TO THE NEAREST MFG SERVICE CTR & HAVE IT CHECKED.  THE ACFT RETURNED, IN DECENT THE SYS TURNED GREEN & OPERATED CORRECTLY.  THEY LANDED WITHOUT INCIDENT.  THE SYS WAS CHECKED & VERIFIED TO OPERATE NORMALLY.  THEY COULD NOT DUPLICATE THE ISSUE & THE ACFT WAS RETURNED TO SERVICE.  THE TRIP CONTINUED WITHOUT INCIDENT.
